RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 2, Pages 67–69 (Mi faa297)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Tunnel Splitting of the Spectrum of the Beltrami–Laplace Operators on Two-Dimensional Surfaces with Square Integrable Geodesic Flow

S. Yu. Dobrokhotova, A. I. Shafarevichb

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/faa297

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:2, 133–134

Bibliographic databases:

UDC: 517.98
Received: 24.06.1998

Citation: S. Yu. Dobrokhotov, A. I. Shafarevich, “Tunnel Splitting of the Spectrum of the Beltrami–Laplace Operators on Two-Dimensional Surfaces with Square Integrable Geodesic Flow”, Funktsional. Anal. i Prilozhen., 34:2 (2000), 67–69; Funct. Anal. Appl., 34:2 (2000), 133–134

Citation in format AMSBIB
\Bibitem{DobSha00}
\by S.~Yu.~Dobrokhotov, A.~I.~Shafarevich
\paper Tunnel Splitting of the Spectrum of the Beltrami--Laplace Operators on Two-Dimensional Surfaces with Square Integrable Geodesic Flow
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 2
\pages 67--69
\mathnet{http://mi.mathnet.ru/faa297}
\crossref{https://doi.org/10.4213/faa297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773846}
\zmath{https://zbmath.org/?q=an:1019.58009}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 2
\pages 133--134
\crossref{https://doi.org/10.1007/BF02482427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088391800008}


Linking options:
  • http://mi.mathnet.ru/eng/faa297
  • https://doi.org/10.4213/faa297
  • http://mi.mathnet.ru/eng/faa/v34/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bruning, J, “Unstable closed trajectories, librations and splitting of the lowest eigenvalues in quantum double well problem”, Regular & Chaotic Dynamics, 11:2 (2006), 167  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. D. A. Popov, “Asymptotic behaviour of the positive spectrum of a family of periodic Sturm–Liouville problems under continuous passage from a definite problem to an indefinite one”, Izv. Math., 73:3 (2009), 579–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Rabinovich, VS, “Local exponential estimates for h-pseudodifferential operators and tunneling for Schrodinger, Dirac, and square root Klein-Gordon operators”, Russian Journal of Mathematical Physics, 16:2 (2009), 300  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:343
    Full text:150
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020